MathSciNet Relay Station
MathSciNet bibliographic data
MR1642259 47H19 (47S40 49J40 90C29)
Park, Sehie; Lee, Byung-Soo; Lee, Gue Myung A general vector-valued variational inequality and its fuzzy extension. Internat. J. Math. Math. Sci. 21 (1998), no. 4, 637–642.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement